On the regularity of boundary traces for the wave equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 1, pp. 185-206.
@article{ASNSP_1998_4_26_1_185_0,
     author = {Tataru, Daniel},
     title = {On the regularity of boundary traces for the wave equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {185--206},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {1},
     year = {1998},
     zbl = {0932.35136},
     mrnumber = {1633000},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1998_4_26_1_185_0/}
}
TY  - JOUR
AU  - Tataru, Daniel
TI  - On the regularity of boundary traces for the wave equation
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1998
DA  - 1998///
SP  - 185
EP  - 206
VL  - Ser. 4, 26
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1998_4_26_1_185_0/
UR  - https://zbmath.org/?q=an%3A0932.35136
UR  - https://www.ams.org/mathscinet-getitem?mr=1633000
LA  - en
ID  - ASNSP_1998_4_26_1_185_0
ER  - 
%0 Journal Article
%A Tataru, Daniel
%T On the regularity of boundary traces for the wave equation
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1998
%P 185-206
%V Ser. 4, 26
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1998_4_26_1_185_0
Tataru, Daniel. On the regularity of boundary traces for the wave equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 1, pp. 185-206. http://archive.numdam.org/item/ASNSP_1998_4_26_1_185_0/

[1] R. Beals, C. Fefferman, Spatially inhomogeneous pseudo-differential operators, Comm. Pure Appl. Math. 27 (1974), 1-24. | Zbl

[2] G.I. Eskin, personal communication.

[3] A. Greenleaf, A. Seeger, Fourier integral operators with fold singularities, J. Reine Angew. Math. 455 (1994), 35-56. | MR | Zbl

[4] L. Hörmander, "The Analysis of Linear Partial Differential Operators" I-IV, Springer Verlag, 1983 -85. | Zbl

[5] I. Lasiecka, R. Tricgiani, Sharp regularity theory for second order hyperbolic equations of Neuman type, Ann. Mat. Pura Appl. (IV) 157 (1990), 285-367. | MR | Zbl

[6] I. Lasiecka, R. Triggiani, Exact controllability of the wave equation with Neuman boundary control, Appl. Math. Optim. 19 (1989), 243-290. | MR | Zbl

[7] J.L. Lions, E. Magenes, "Problemes aux limites non homogenes et applications", II, Dunod, Paris, 1970. | MR | Zbl

[8] W. Littman, Near optimal time boundary controlability for a class of hyperbolic equations, Springer-Verlag Lecture Notes LNCIS 97 (1987), 307-312. | MR | Zbl

[9] R.B. Melrose, J. Sjöstrand, Singularities of Boundary Value Problems I-II, Comm. Pure Applied Math. 31 (1978), 593-617 and 35 (1982), 129-168. | MR

[10] D. Tataru, The Xsθ spaces and unique continuation for solutions to the semilinear wave equation, Comm. Partial Differential Equations 21 (1996), 841-887. | Zbl

[11] M.E. Taylor, "Pseudodifferential Operators", Princeton Univ. Press, 1981. | MR | Zbl